skip to content

Faculty of Mathematics

 

Professor of Combinatorial Mathematics

Research Interests: Combinatorics, graph theory, algorithms

Publications

Bounding the size of square-free subgraphs of the hypercube
A Thomason, P Wagner
– Discrete Mathematics
(2009)
309,
1730
Disjoint unions of complete minors
A Thomason
– Discrete Mathematics
(2008)
308,
4370
Dismantling Sparse Random Graphs
S Janson, A Thomason
– Combinatorics Probability Computing
(2008)
17,
259
Maximum acyclic and fragmented sets in regular graphs
P Haxell, O Pikhurko, A Thomason
– Journal of Graph Theory
(2008)
57,
149
An upper bound for the Îș-Tuple domination number
EJ Cockayne, AG Thomason
– Journal of Combinatorial Mathematics and Combinatorial Computing
(2008)
64,
251
Disjoint complete minors and bipartite minors
A Thomason
– European Journal of Combinatorics
(2007)
28,
1779
Complete graphs with no rainbow path
A Thomason, P Wagner
– Journal of Graph Theory
(2007)
54,
261
Vertex-colouring edge-weightings
L Addario-Berry, K Dalal, C McDiarmid, BA Reed, A Thomason
– Combinatorica
(2007)
27,
1
Combinatorics and probability
(2007)
Set colourings of graphs (Reprinted from Discrete Mathematics, vol 25, pg 21-26, 1979)
B Bollobas, A Thomason
– Discrete Mathematics
(2006)
306,
948
  • <
  • 3 of 10
  • >

Research Group

Combinatorics

Room

C2.03

Telephone

01223 337991